# SDR AMTA200700443

- Difficulty date: September 19, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 0103F538
- Condition: Unserviceable
- Location: Flt Manage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L FMC FAIL DISPLAYED.  (L) FMC BAD, REMOVED AND REPLACED LT FLIGHT MANAGEMENT COMPUTER IAW MM 34-61-01-4, OPS CHECK`S NORMAL.  (K)
